# SDR 01FDEA00851

- Difficulty date: September 18, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 489 STRINGER 28R CORRODED AT BS 498.    R&R STRINGER PER SRM 53-10-1 FIG 1.
